Construction of the paths of Brownian motions on star graphs I


Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert


URL: https://www.math.lsu.edu/cosa/6-2-04%5B310%5D.pdf
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Communications on Stochastic Analysis
Volume: 6
Issue number: 2
Page range: 223-245
Place of publication: Baton Rouge, LA
Publishing house: Louisiana State Univ.
ISSN: 0973-9599
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics
Classification: MSC: 60J65 , 60J45 , 60H99 , 58J65 , 35K05 , 05C99,
Keywords (English): Metric graphs , Brownian motion , Feller processes , Feller’s theorem

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert (2012) Construction of the paths of Brownian motions on star graphs I. Communications on Stochastic Analysis Baton Rouge, LA 6 2 223-245 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item